SCIENCE CHINA Information Sciences, Volume 62 , Issue 4 : 049201(2019) https://doi.org/10.1007/s11432-018-9532-x

Pulse controllability of singular distributed parameter systems

More info
  • ReceivedMay 9, 2018
  • AcceptedJul 5, 2018
  • PublishedDec 27, 2018


There is no abstract available for this article.


This work was supported by National Natural Science Foundation of China (Grant Nos. 61174081, 61273135).


Appendixes A–G.


[1] Favini A. Controllability conditions of linear degenerate evolution systems. Appl Math Optim, 1980, 6: 153-167 CrossRef Google Scholar

[2] Reis T. Controllability and Observability of Infinite-Dimensional Descriptor Systems. IEEE Trans Automat Contr, 2008, 53: 929-940 CrossRef Google Scholar

[3] Moubarak M R A. Exact controllability and spectrum assignment for infinite dimensional singular systems. Public Math Debrecen, 1999, 54: 11-19. Google Scholar

[4] Ge Z Q, Zhu G T, Feng D X. Exact controllability for singular distributed parameter system in Hilbert space. Sci China Ser F-Inf Sci, 2009, 52: 2045-2052 CrossRef Google Scholar

[5] Barbu V, Favini A. Control of degenerate differential systems. Contr Cybern, 1999, 28: 397-420. Google Scholar

[6] Fedorov V E, Shklyar B. Exact null controllability of degenerate evolution equations with scalar control. Sb Math, 2012, 203: 1817-1836 CrossRef ADS Google Scholar

[7] Trzaska Z, Marszalek W. Singular distributed parameter systems. IEE Proc D Control Theor Appl UK, 1993, 140: 305-308 CrossRef Google Scholar

[8] Curtain R F, Zwart H. An Introduction to Infinite Dimensional Linear Systems Theory. New York: Springer-Verlag, 1995. Google Scholar

[9] Sviridyuk G A, Fedorov V E. Linear Sobolev Type Equations and Degenerate Semigroups of Operators. Boston: VSP, 2003. Google Scholar